Home > Research > Publications & Outputs > Homomorphic Feller cocycles on a C*-algebra.
View graph of relations

Homomorphic Feller cocycles on a C*-algebra.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Homomorphic Feller cocycles on a C*-algebra. / Lindsay, J. Martin; Wills, Stephen J.

In: Journal of the London Mathematical Society, Vol. 68, No. 1, 01.08.2003, p. 255-272.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Lindsay, JM & Wills, SJ 2003, 'Homomorphic Feller cocycles on a C*-algebra.', Journal of the London Mathematical Society, vol. 68, no. 1, pp. 255-272. https://doi.org/10.1112/S0024610703004174

APA

Lindsay, J. M., & Wills, S. J. (2003). Homomorphic Feller cocycles on a C*-algebra. Journal of the London Mathematical Society, 68(1), 255-272. https://doi.org/10.1112/S0024610703004174

Vancouver

Lindsay JM, Wills SJ. Homomorphic Feller cocycles on a C*-algebra. Journal of the London Mathematical Society. 2003 Aug 1;68(1):255-272. https://doi.org/10.1112/S0024610703004174

Author

Lindsay, J. Martin ; Wills, Stephen J. / Homomorphic Feller cocycles on a C*-algebra. In: Journal of the London Mathematical Society. 2003 ; Vol. 68, No. 1. pp. 255-272.

Bibtex

@article{2bf0a1b86d654d50b53311e143d47ce9,
title = "Homomorphic Feller cocycles on a C*-algebra.",
abstract = "When a Fock-adapted Feller cocycle on a C*-algebra is regular, completely positive and contractive, it possesses a stochastic generator that is necessarily completely bounded. Necessary and sufficient conditions are given, in the form of a sequence of identities, for a completely bounded map to generate a weakly multiplicative cocycle. These are derived from a product formula for iterated quantum stochastic integrals. Under two alternative assumptions, one of which covers all previously considered cases, the first identity in the sequence is shown to imply the rest.",
author = "Lindsay, {J. Martin} and Wills, {Stephen J.}",
note = "RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics",
year = "2003",
month = aug,
day = "1",
doi = "10.1112/S0024610703004174",
language = "English",
volume = "68",
pages = "255--272",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Homomorphic Feller cocycles on a C*-algebra.

AU - Lindsay, J. Martin

AU - Wills, Stephen J.

N1 - RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics

PY - 2003/8/1

Y1 - 2003/8/1

N2 - When a Fock-adapted Feller cocycle on a C*-algebra is regular, completely positive and contractive, it possesses a stochastic generator that is necessarily completely bounded. Necessary and sufficient conditions are given, in the form of a sequence of identities, for a completely bounded map to generate a weakly multiplicative cocycle. These are derived from a product formula for iterated quantum stochastic integrals. Under two alternative assumptions, one of which covers all previously considered cases, the first identity in the sequence is shown to imply the rest.

AB - When a Fock-adapted Feller cocycle on a C*-algebra is regular, completely positive and contractive, it possesses a stochastic generator that is necessarily completely bounded. Necessary and sufficient conditions are given, in the form of a sequence of identities, for a completely bounded map to generate a weakly multiplicative cocycle. These are derived from a product formula for iterated quantum stochastic integrals. Under two alternative assumptions, one of which covers all previously considered cases, the first identity in the sequence is shown to imply the rest.

U2 - 10.1112/S0024610703004174

DO - 10.1112/S0024610703004174

M3 - Journal article

VL - 68

SP - 255

EP - 272

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -